# SDR DXTA2012122105212

- Difficulty date: December 23, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N803QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600775
- Aircraft time: 3,104 hours, 2,529 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pcb
- Part number: 65183941
- Part serial: 0329
- Condition: Failed
- Location: Mlg
- Part time: 3,104 hours, 2,529 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR DIDN'T RETRACT & INDICATED THREE GREEN, ONE RED. RECYCLED GEAR WITH NO CHANGE.  BOTH "ENG CONTROL FAULT" LIGHTS ILLUMINATED & DIDN'T EXTINGUISH AFTER RESETTING, IAW CHECKLIST.  ACFT DIDN'T PRESSURIZE & BOTH THE TCAS AND TRANSPONDER MALFUNCTIONED.  "LO BRK PRESS" & "ANTISKID INOP" ENUNCIATORS ILLUMINATED WHILE GEAR HANDLE WAS UP.  SHORTLY AFTER, PUT GEAR HANDLE DOWN,  LIGHTS EXTINGUISHED.  "ENG CNTRL FAULT" ENUNCIATORS FUNCTIONED NORMALLY AFTER BATTERY "OFF" & BATTERY "BATT"  ACCOMPLISHED IAW CHECKLIST.   R & R PCB NZ046 & NZ044 IAW MM 24-51-02. LANDING GEAR OPS CHECKED GOOD IAW MM 32-01-00.  TCAS OPS CHECKED GOOD IAW MM 34-42-04. TRANSPONDER OPS CHECKED GOOD IAW MM 34-54-05. COMPLIED WITH GROUND RUNS, NO FAULTS NOTED. FADEC OPS CHECKED GOOD IAW MM 76-14-00.  PRESSURIZATION OPS CHECKED GOOD IAW MM 21-31-00. ANTI-SKID OPS CHECKED GOOD IAW MM 32-40-00.
